Set-valued Hermite interpolation

Abstract : The problem of interpolating a set-valued function with convex images is addressed by means of directed sets. A directed set will be visualised as a usually non-convex set in Rn consisting of three parts together with its normal directions: the convex, the concave and the mixed-type part. In the Banach space of the directed sets, a mapping resembling the Kergin map is established. The interpolating property and error estimates similar to the point-wise case are then shown; the representation of the interpolant through means of divided differences is given. A comparison to other set-valued approaches is presented. The method developed within the article is extended to the scope of the Hermite interpolation by using the derivative notion in the Banach space of directed sets. Finally, a numerical analysis of the explained technique corroborates the theoretical results.
Type de document :
Article dans une revue
Journal of Approximation Theory, Elsevier, 2011, 163 (10), pp.1349-1372. 〈10.1016/j.jat.2010.11.004〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00724865
Contributeur : Estelle Bouzat <>
Soumis le : mercredi 22 août 2012 - 19:25:59
Dernière modification le : vendredi 13 octobre 2017 - 17:08:16

Identifiants

Citation

Robert Baier, Gilbert Perria. Set-valued Hermite interpolation. Journal of Approximation Theory, Elsevier, 2011, 163 (10), pp.1349-1372. 〈10.1016/j.jat.2010.11.004〉. 〈hal-00724865〉

Partager

Métriques

Consultations de la notice

116